MAUDE Adverse Event Report: IN2BONES USA IBS-B; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

IN2BONES USA IBS-B; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number G01 N0061
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the surgeon that the device, g01 n0061 countersink for screwsdia.3.3mm, non-sterile, was used after drilling when it was reported that the countersink fractured inside the patient.The surgeon made several attempts to remove the countersink fragments from the patient without success.The fragments remain inside the patient without further complications.

Brand Name
IBS-B
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
IN2BONES USA
6000 poplar ave
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES USA
6000 poplar ave
suite 115
memphis TN 38119
Manufacturer Contact
darby eime
6000 poplar ave
suite 115
memphis, TN 38119
9012607931
MDR Report Key21984681
Report Number3011580264-2025-00005
Device Sequence Number17221368
Product Code LXH
UDI-Device Identifier00810021867748
UDI-Public(01)00810021867748
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 N0061
Device Catalogue NumberG01 N0061
Device Lot Number(10)22361021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown